BibTeX record journals/cma/YangH21

download as .bib file

@article{DBLP:journals/cma/YangH21,
  author       = {Di Yang and
                  Yinnian He},
  title        = {A discontinuous Galerkin method by patch reconstruction for convection-diffusion-reaction
                  problems over polytopic meshes},
  journal      = {Comput. Math. Appl.},
  volume       = {97},
  pages        = {175--206},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.camwa.2021.05.035},
  doi          = {10.1016/J.CAMWA.2021.05.035},
  timestamp    = {Fri, 13 Sep 2024 20:37:02 +0200},
  biburl       = {https://dblp.org/rec/journals/cma/YangH21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}